# SDR REXA2017052800672

- Difficulty date: May 28, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 23,396 hours, 15,323 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Corroded
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 DOOR POST HAS CORROSION AT LBL 12 JUST ABOVE FLOOR LEVEL.   CUT OUT DAMAGE AND INSTALL A REPAIR IAW REO 670-53-11-745.
